English
 
Help Privacy Policy Disclaimer
  Advanced SearchBrowse

Item

ITEM ACTIONSEXPORT

Released

Journal Article

Algebraic cryptography: New constructions and their security against provable break

MPS-Authors
/persons/resource/persons235358

Grigoriev,  Dima
Max Planck Institute for Mathematics, Max Planck Society;

/persons/resource/persons235590

Kojevnikov,  Arist
Max Planck Institute for Mathematics, Max Planck Society;

External Resource
No external resources are shared
Fulltext (public)

grigoriev_invariant_2009.pdf
(Any fulltext), 207KB

Supplementary Material (public)
There is no public supplementary material available
Citation

Grigoriev, D., Kojevnikov, A., & Nikolenko, S. (2009). Algebraic cryptography: New constructions and their security against provable break. St. Petersburg Mathematical Journal, 20(6), 937-953. doi:10.1090/S1061-0022-09-01079-6.


Cite as: http://hdl.handle.net/21.11116/0000-0004-2687-9
Abstract
There is no abstract available